# SDR CALA9701425

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Worn
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR HAS ELONGATED HI SHEAR HOLE ON RIGHT SIDE OF DOOR PAN.  FABRICATED AND INSTALLED DOUBLER IN ACCORDANCE WITH EC/RA 5200C01015.
